Geodesic ideal triangulations exist virtually

Feng Luo Saul Schleimer Stephan Tillmann

Geometric Analysis and Geometric Topology mathscidoc:1912.43793

Proceedings of the American Mathematical Society, 136, (7), 2625-2630, 2008
It is shown that every non-compact hyperbolic manifold of finite volume has a finite cover admitting a geodesic ideal triangulation. Also, every hyperbolic manifold of finite volume with non-empty, totally geodesic boundary has a finite regular cover which has a geodesic partially truncated triangulation. The proofs use an extension of a result due to Long and Niblo concerning the separability of peripheral subgroups.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:58:36 uploaded by Feng_Luo ] [ 19 downloads ] [ 0 comments ]
@inproceedings{feng2008geodesic,
  title={Geodesic ideal triangulations exist virtually},
  author={Feng Luo, Saul Schleimer, and Stephan Tillmann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205836708994357},
  booktitle={Proceedings of the American Mathematical Society},
  volume={136},
  number={7},
  pages={2625-2630},
  year={2008},
}
Feng Luo, Saul Schleimer, and Stephan Tillmann. Geodesic ideal triangulations exist virtually. 2008. Vol. 136. In Proceedings of the American Mathematical Society. pp.2625-2630. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205836708994357.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved